# SDR CALA2009121600713

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 53,909 hours, 5,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 4895
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT WILL NOT STAY ON FOR 20 SECONDS AT A TIME.  REPLACED L3 DOOR EMERGENCY BATTERY PACK AS REQUIRED, REFERENCE MM 33-51-06. S/N ON 11019, S/N OFF 4895.
